# SDR UALA2011030701083

- Difficulty date: March 4, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,357 hours, 10,901 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Seat 20h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHT STRIP LOOSE AT SEAT 20H. SECURED STRIP. REPLACED SEAT EMERGENCY PATH LIGHT 20H.
